Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Mobile Device Pairing
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)


Guide to tables of elliptic functions

Author: Alan Fletcher
Journal: Math. Comp. 3 (1948), 229-281
MSC: Primary 65.0X
MathSciNet review: 0030295
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] H. Bateman, Partial Differential Equations of Mathematical Physics, Dover Publications, New York, N.Y., 1944. MR 0010909 (6,86e)
  • [2] J. C. P. Miller, Math. Gazette, v. 30, 1946, p. 240.
  • [3] F. W. Newman, Camb. Phil. Soc., Trans., v. 13, pt. 3, 1883, p. 145-241.
  • [1] Heinrich Bruns, Ueber die Perioden der elliptischen Integrale erster und zweiter Gattung, Math. Ann. 27 (1886), no. 2, 234–252 (German). MR 1510375,
  • [2] H. C. Plummer, An Introductory Treatise on Dynamical Astronomy, Cambridge, 1918, p. 214.
  • [3] E. Doolittle, The Secular Variations of the Elements of the Orbits of the Four Inner Planets, Amer. Phil. Soc., Trans., n.s., v. 22, part 2, Philadelphia, 1912.
  • [1] A. C. Dixon, Quart. Jn. of Math., v. 24, 1890, p. 167-233.

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65.0X

Retrieve articles in all journals with MSC: 65.0X

Additional Information

PII: S 0025-5718(1948)0030295-5
Article copyright: © Copyright 1948 American Mathematical Society